MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, PERCUTANEOUS
Model Number H74939185300810
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket/510(k)- k111295, k162350.
 
Event or Problem Description
It was reported that device entrapment occurred.The patient underwent angioplasty for occlusive arterial disease.A 3.0mm x 80mm x 150cm coyote balloon catheter was advanced for dilation over a pre-hydrated 014 guidewire.During introduction, the balloon was stuck on the guidewire and could not be removed.When traction force was applied, the balloon catheter was cut and got trapped on the guidewire.The balloon was deflated and removed, and the guidewire was withdrawn losing vascular access.The procedure was successfully completed another 3.0mm x 80mm x 150cm coyote balloon catheter.There were no patient complications as a result of this event.

Brand Name
COYOTE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21980573
Report Number2124215-2025-28327
Device Sequence Number21028112
Product Code LIT
UDI-Device Identifier08714729796916
UDI-Public(01)08714729796916(17)270731(10)34544101
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939185300810
Device Catalogue NumberH74939185300810
Device Lot Number0034544101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/07/2025
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown